MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported an erroneously elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on the advia centaur cp analyzer.Quality control (qc) recovered within range on the event date.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse performed total service visit (tsv), checked the wash station dispenses, aspirations and found that the aspirate probe 1 (a1) was not aspirating fully.The cse replaced the gray peri-pump tubing, checked reagent and sample probe aspirations and dispenses, ran dark counts without cuvettes, inspected and cleaned the interior of the luminometer, precipitate around the aspirate waste probe, swapped a1 and aspirate probe 2 (a2), reseated tubings on probes and waste peripump tubing, performed empty and fill ring in case fluid dripped in unused cuvettes.The cse then performed a precision study with patient samples and ran quality control (qc), which recovered acceptably.Siemens further evaluated the event and concluded that the instrument malfunction potentially contributed to the erroneously elevated high-sensitivity troponin i (tnih) result.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that an erroneously elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on the advia centaur cp immunoassay system.The patient was admitted to the emergency room (er).The customer confirmed that the patient was not admitted to the er specifically due to the erroneously elevated tnih result.The erroneous result was reported to the physician(s) but not questioned.The sample was repeated twice on the original analyzer and obtained lower results, which were considered correct, and a result of 4.02 was reported as correct result to the physician.A corrected report was issued.The patient was redrawn and repeated on the original advia centaur analyzer and obtained a lower result.There are no known reports of patient intervention or adverse health consequences, no impact on patient care, and no treatment provided or delayed due to the erroneously elevated tnih result.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23677665
Report Number2432235-2025-00301
Device Sequence Number16026844
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale